| Model Number |
FGS-0635 |
| Medical Device Problem Code |
Failure to Transmit Record (1521)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the capsule attached but the recorder started ph of 2.The physician then removed the capsule and placed a second capsule.The short recording was not uploaded. the customer cleared the data and started over with the second capsule.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.